# SDR CALA2009011300034

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 34,056 hours, 11,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT SEAT ROW 20ABC AND AFT GALLEY RT, FAILED TEST. REMOVED AND REPLACED BATTERY PACKS AT 20ABC AND AFT GALLEY RT OVERHEAD IAW AMM 33-51-06.
